Open Access
Translator Disclaimer
2013 On Boundedness and Attractiveness of Nonlinear Switched Delay Systems
Yi Zhang, Yuyun Zhao, Honglei Xu, Hongting Shi, Kok Lay Teo
Abstr. Appl. Anal. 2013(SI42): 1-8 (2013). DOI: 10.1155/2013/713847


This paper is concerned with the boundedness and attractiveness of nonlinear switched delay systems whose subsystems have different equilibria. Some sufficient conditions which can guarantee the system’s boundedness are obtained. In addition, we work out the region where the solution will remain and furthermore the relationship between the initial function and the bounded region. Based on the new concept of attractor with switching laws, we show that the nonlinear switched delay system is attractive and then obtain the attractive region.


Download Citation

Yi Zhang. Yuyun Zhao. Honglei Xu. Hongting Shi. Kok Lay Teo. "On Boundedness and Attractiveness of Nonlinear Switched Delay Systems." Abstr. Appl. Anal. 2013 (SI42) 1 - 8, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 07095262
MathSciNet: MR3129366
Digital Object Identifier: 10.1155/2013/713847

Rights: Copyright © 2013 Hindawi


Vol.2013 • No. SI42 • 2013
Back to Top